# SDR SWIA200311848

- Difficulty date: March 23, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 2,378 hours, 1,905 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Condition: Loose
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM KNOB LOOSE - WILL NOT OPERATE RUDDER TRIM.  TIGHTENED SWITCH AND RESOLDERED CONNECTIONS.  OPS CHECK GOOD OF SWITCH PER CRJ MM 27-22-00.
